# SDR AALA202201045619

- Difficulty date: December 16, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737*
- Aircraft serial: 31085
- Aircraft time: 36,185 hours, 14,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CABIN STA 949, RIGHT BUTT LINE 24, LAVATORY MOUNT INTERCOSTAL HAS CORROSION UNDER THE AFT IN BOARD CORNER OF THE LAVATORY MOUNT. REPLACEMENT INTERCOSTAL INSTALLED PER AARD 51-00-05-1 AND SRM 51-40-02.
